# SDR REXA2021120701116

- Difficulty date: November 18, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670340941S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE CROSSBEAM UNDER DRIP TRAY @ FS 280.00, LBL 11.	C/A: REMOVED AND REPLACE LEFT SIDE BEAM @ FS 280.00 IAW CRJ 900 SRM 51-42-22-001-001-A01, 51-42-20-001-001-A01 & 51-42-06-001-001-A01
